Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The Markov chain Monte Carlo revolution

Author: Persi Diaconis
Journal: Bull. Amer. Math. Soc. 46 (2009), 179-205
MSC (2000): Primary 60J20
Published electronically: November 20, 2008
MathSciNet review: 2476411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The use of simulation for high-dimensional intractable computations has revolutionized applied mathematics. Designing, improving and understanding the new tools leads to (and leans on) fascinating mathematics, from representation theory through micro-local analysis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 60J20

Retrieve articles in all journals with MSC (2000): 60J20

Additional Information

Persi Diaconis
Affiliation: Department of Mathematics and Statistics, Stanford University, Stanford, California

PII: S 0273-0979(08)01238-X
Received by editor(s): August 5, 2008
Published electronically: November 20, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia